# SDR QXEA2012051300384

- Difficulty date: May 13, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,255 hours, 20,381 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 47387203
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON DESCENT, RECEIVED A CHECK FIRE DETECTION WARNING LIGHT.  THE APU BOTTLE LOW LIGHT FLICKERED.  RESET THE MASTER WARNING LIGHT.  THE CHECK FIRE DETECTION WARNING LIGHT EXTINGUISHED.  AFTER A FEW SECONDS THE CHECK FIRE DETECTION WARNING LIGHT AGAIN FLASHED ALONG WITH THE MASTER WARNING LIGHT.  THIS OCCURED ENTIRE FLIGHT.   REPLACED FIRE CONTROL AMPLIFER IAW AMM TASK 26-10-01-00-801 AND 26-10-01-400-801. OPS CHECKED GOOD.  RETURNED TO SERVICE.
